# SDR SWIA200110188

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE MOST FORWARD FRAME IS CRACKED AT OUTBOARD PREVIOUS REPAIR.REMOVED AND REPLACED MOST FORWARD NACELLE FRAME, INCLUDING THE ATTACHED CHIN COWL ATTACHING FRAME SECTIONS IAW EMB120 SRM 51-40-02 AND 54-10-02.
